I have been taking Ativan for a chronic pain condition and it works very well except of course it is necessary to continually increase the dosage. I am now at 4.5mgs/day. I was thinking of trying methadone for pain but I was wondering if that is just going from bad to worse
I would really research this if you are going to consider it .Methadone has its own set of problems of course so do benzos .I am sure you know when or if you decide to go off the atvian taping has to be very slow.
Avisg is dead center here...the methadone is a poor choice for you I would think...Doc my want to try nuerontin for that nerve first ...many other muscle relaxers that dont have the baggage that methadone does. Wait as long as you possibly can before you resort to that.....Good luck to you..
I took 1/8 of the docs recommended initial dosage of methadone and decided it was just too intense for me. I've tried neurontin and all the other non-narcotic meds for neurogenic pain but they only make things worse. At this point the only meds that help are ativan and, if things are really bad, vicodin, which I use very infrequently because I understand it can be as addictive as methadone. No one really seems to know what's going on but, rest assured, the answer won't be methadone.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.